On the Scole of a Noncommutative Jordan Algebra.
Manuscripta mathematica, Tome 56 (1986), pp. 269-278
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Jordan Banach algebras, noncommutative Jordan algebra, characteristic not two, socle, von Neumann regular, spectrum, radical, alternative algebras
@article{MM2_1986__56_155170,
author = {A. Fernandez L\'opez and Rodriguez P. A.},
title = {On the {Scole} of a {Noncommutative} {Jordan} {Algebra.}},
journal = {Manuscripta mathematica},
pages = {269--278},
year = {1986},
volume = {56},
zbl = {0598.17001},
url = {http://geodesic.mathdoc.fr/item/MM2_1986__56_155170/}
}
A. Fernandez López; Rodriguez P. A. On the Scole of a Noncommutative Jordan Algebra.. Manuscripta mathematica, Tome 56 (1986), pp. 269-278. http://geodesic.mathdoc.fr/item/MM2_1986__56_155170/